# SDR VNAA2020052099917

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK ASSY BETWEEN FS 572 AND FS 669.40 IS CORRODED AT SEVERAL LOCATIONS. INSTALLED NEW SECTION OF RH SIDE OF RH SIDE WALL SEAT TRACK BETWEEN FS572.00 AND 669.40 IAW CRJ 700 AMM 53-00-49-400-801-A03.
